# SDR P5CA2017091400328

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,368 hours, 20,228 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Rt Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW MESSAGES.  PERFORMED WINDOW HEAT TEST IAW AMM 30-41-00 & 501.  SYSTEM OPS CHECKED GOOD,  WINDOW HEAT NORMAL.
